MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2H5660
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported particulate was observed in a non-dehp extension set.Twenty-one and a half hours into a 24-hour chemotherapy infusion (etoposide, doxorubicin, vincristine), the patient noted ¿white particles inside the round plastic¿; which appeared to be ¿creaking and little particles visible inside round plastic housing.¿ the infusion was stopped, and the nurse obtained a new filter, primed it, and replaced the current filter.Approximately one hour later, the patient observed ¿more particles in the filter housing and they were traveling up the line, towards the pump.¿ the infusion was stopped.The nurse noted there was only approximately 5ml in the bag, along with the solution in the drip chamber and tubing line.The infusion was discontinued.The patient sustained an unknown serious injury requiring the tubing to be swapped and reprimed.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22844083
Report Number1416980-2025-04259
Device Sequence Number9580910
Product Code FPA
UDI-Device Identifier00085412065328
UDI-Public(01)00085412065328(10)R22C08109(17)270309
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2H5660
Device Catalogue Number2H5660
Device Lot NumberR22C08109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOXORUBICIN; ETOPOSIDE; UNSPECIFIED PUMP; VINCRISTINE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight107 KG